# SDR CA190627016

- Difficulty date: June 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: NAS62049H
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT OUTBOUND FLAP FAIRING WAS FOUND HANGING DOWN BECAUSE THE SUPPORT ROD LOWER BOLT WAS BROKEN. L/H OUTBOARD FLAP FAIRING INSPECTED, NO OTHER DAMAGE NOTED. BOLT REPLACED (REF CHALLENGER 350 IPC 57-51-01, ITEM 950). (TC# 20190627016)
